# SDR DXTA200400487

- Difficulty date: December 21, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 3,596 hours, 2,861 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED DOWN, RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE AND GEAR UNLOCKED LIGHT REMAINED ON.  AFTER RECYCLING THE GEAR, THE GEAR LOCKED WITH RECEIVED THREE GREEN LIGHTS. JACKED AIRCRAFT CLEANED/RESEATED ALL GEAR WIRING CONNECTORS COMPLIED WITH (25) GEAR SWINGS  NO FAULTS FOUND  ALL INDICATIONS NORMAL  DOWNJACKED AIRCRAFT.  SERVICED MAIN HYDRAULIC RESERVOIR WITH SKYDROL MX IAW THE CE560XL MM CHAPTER 32-30-00
